MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; DBD-TOTAL KNEE PACK

MEDLINE INDUSTRIES INC.; DBD-TOTAL KNEE PACK
Catalog Number DYNJ44008
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the blades fell off the handle into the surgical site.The procedure being performed was not identified.The blade was visually removed from the surgical site by the surgeon with an unidentified instrument.The reported product issue did not impact the patient's stability or the unidentified procedure.No serious injury, follow-up care, or medical intervention was reportedly required.No other patient, product, or procedural information was provided to the manufacturer.A sample was returned to the manufacturer for evaluation.The reported product issue was not confirmed.Due to the need for medical intervention to retrieve the blades from the surgical site, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the blades fell off the handle and into the surgical site.

Common Device Name
DBD-TOTAL KNEE PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key7391798
Report Number1423395-2018-00018
Device Sequence Number13710843
Product Code OJH
UDI-Device Identifier10888277079366
UDI-Public10888277079366
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue NumberDYNJ44008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2018
Initial Report FDA Received Date04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;